# SDR SWAA2013022513007

- Difficulty date: February 23, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 52,013 hours, 41,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 21520
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION -  WHILE CLIMBING OUT OF ORLANDO THE FLIGHT ATTENDANTS CALLED TO SAY THAT THE PASSENGERS IN ROW 7-9 HEARD A "POPPING" NOISE AND SMELLED SMOKE.  FLIGHT ATTENDANTS CONFIRMED SMELL.  SECURED DUCTS ON MANIFOLD PER M/M.
